# SDR USAASB01241

- Difficulty date: August 24, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C268103024
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1291 - ON CLIMB-OUT FROM DTW, EN ROUTE TO PHL, CAPTAIN REPORTED A FAILURE OF THE 'A' HYDRAULIC SYSTEM ALONG WITH HYDRAULIC QUANTITY LOSS.  CAPTAIN DECIDED IT WAS BEST TO RETURN TO FIELD TO DTW.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE DUE TO NO NOSE WHEEL STEERING.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT MLG UP HYDRAULIC LINE CRACKED AND LEAKING.  REMOVED ADN REPLACED LINE WITH TEMPORARY LINE, THEN LATER REPLACED WITH PERMANENT LINE.  LEAK CHECKED GOOD PER MM 32-32-00.  (M)
